# SDR YENA20151019473

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 43,539 hours, 15,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AFT AVIONICS COMPARTMENT SMOKE.  ACCOMPLISHED CHAPTER 5 SMOKE INSPECTION.  INSPECTED AFT AVIONICS EQUIPMENT RACK AND WIRING WITH NO DEFECTS NOTED IAW TSM 05-50-00-810-831-A.  PERFORMED OPS TEST OF THE AVIONICS VENT SYSTEM IAW AMM 21-26-00-710-001-A. NO DEFECTS NOTED.
